Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes profuse sweating while on Lexipro?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

default
Posted on Thu, 8 Sep 2016 in Mental Health
Question: can lexipro cause the following things to happen--i am taking 5 mg and doctor want me to go to 10 mg

sweating and hot feeling even though weather is hot in oregon--how long does the side effect last
can it cause gauging when you brush your teeth
i seem to be very hyper in the morning--and lots of anxiety
dont fall asleep right away takes a couple oif hours

thanks for your advice
doctor
Answered by Dr. Alexander H. Sheppe 1 hour later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

When first starting an antidepressant, some people experience a paradoxical increase in anxiety temporarily, which can include symptoms like hot flushing. This has to do with receptors in the brain getting used to the medication. These symptoms typically go away within a week, or improve if the dose of the medication is increased. I would follow your doctor's advice and increase the dose.

Dr Sheppe

tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Flushing

doctor1 MD

Hi, I took one Kamagra tablet (SILDENAFIL CITRATE) 36 hours ago, and even though facial flushing, dizziness and sickness has largely dissapeared, I...

doctor1 MD

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may...

doctor1 MD

Hi I m 22 years old...ive was on vancomycin for a month due to a mrsa infection in my blood..i got of vanco 6 days ago and picc line removed 7 days...

doctor1 MD

I ve been experiencing a headache for a number of days now. Along with palpitations & elevated blood pressure,Bulging veins, faster than normal...

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed,...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my...